EconPapers    
Economics at your fingertips  
 

Maximal Domain for Strategy-Proof Rules with One Public Good

Dolors Berga and Shigehiro Serizawa ()

Journal of Economic Theory, 2000, vol. 90, issue 1, 39-61

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (17) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(99)92579-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Maximal Domain for Strategy-Proof Rules with one Public Good (1996)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:90:y:2000:i:1:p:39-61

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().

 
Page updated 2021-06-13
Handle: RePEc:eee:jetheo:v:90:y:2000:i:1:p:39-61